Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Equations and syzygies of the first secant variety to a smooth curve


Author: Peter Vermeire
Journal: Proc. Amer. Math. Soc. 140 (2012), 2639-2646
MSC (2010): Primary 14N05, 14H99, 13D02
Published electronically: December 14, 2011
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that if $ C$ is a linearly normal smooth curve embedded by a line bundle of degree at least $ 2g+3+p$, then the secant variety to the curve satisfies $ N_{3,p}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14N05, 14H99, 13D02

Retrieve articles in all journals with MSC (2010): 14N05, 14H99, 13D02


Additional Information

Peter Vermeire
Affiliation: Department of Mathematics, 214 Pearce Hall, Central Michigan University, Mount Pleasant, Michigan 48859
Email: p.vermeire@cmich.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-2011-11392-3
PII: S 0002-9939(2011)11392-3
Received by editor(s): March 8, 2010
Published electronically: December 14, 2011
Communicated by: Irena Peeva
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.